# SDR MWEA070042

- Difficulty date: February 5, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 11,896 hours, 6,580 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 3961899501
- Condition: Detached
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRANCE DOOR ESCAPE SLIDE CABLE DETACHED.  RESECURED LOWER LATCH FOR FORWARD ENTRANCE DOOR SLIDE.
